# SDR DALA2024021201943

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 71,881 hours, 28,819 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: UNKNOWN
- Condition: Damaged
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3716 -ATB/PRESS- RETURNED TO ATL DUE TO CABIN ALTITUDE ALERT. UNABLE TO PRESSURIZE CABIN. CORRECTIVE ACTION: R2 SERVICE DOOR AJAR. DOOR INDICATION CLOSED. REPLACED DOOR SNUBBER. PERFORMED R2 DOOR RIG AND ADJUSTMENT. OPS CHECKS GOOD.
